# SDR DALA2016030901781

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN ON UPPER SURFACE OF RT OTBD FIXED GUIDE VANE INBD FLAP.  UPPER SURFACE OF RT OTBD FIXED GUIDE VANE INBD FLAP WAS REPAIRED IAW SRM 57-03D, PAR. II.
